# SDR AWXA200200893

- Difficulty date: September 14, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 64,927 hours, 25,207 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: UL16539
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BWI - EMERGENCY LANDING - FLT 0778 - EN ROUTE FROM LAS TO BWI AT CRUISE THE LT HYDRAULIC QUANTITY DECREASED TO ZERO AND THE SYSTEM PRESSURE LIGHT ILLUMINATED WITH AN EICAS MESSAGE FOR LT HYDRAULIC SYSTEM PRESSURE DISPLAYED.  DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED A HYDRAULIC LINE THAT RUNS FROM THE NR 1 ENGINE HYDRAULIC PRESSURE MANIFOLD TO THE HYDRAULIC PRESSURE SWITCH.  REPLACED THE ENGINE DRIVEN HYDRAULIC PUMP, FLUSHED SYSTEM, AND REPLACED THE PRESSURE, RETURN, AND CASE DRAIN FILTERS IAW R5M29601; LEAK AND OPERATIONAL CHECKS WERE GOOD.
